Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 18, 2013, 1:28 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2013, 1:28 PM EDT (17:28 UTC)
- Expired
- Jun 18, 2013, 2:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ
The radar
The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:40 PM EDT | TSTM WND DMG | Glendora, NJ | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 811 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
452
WWUS81 KPHI 181728
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT TUE JUN 18 2013
NJZ017>019-022-027-181830-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
128 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...CENTRAL BURLINGTON...
NORTH CENTRAL ATLANTIC AND NORTH CENTRAL GLOUCESTER COUNTIES...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARRINGTON...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR SOMERDALE AROUND 140 PM...GIBBSBORO AROUND 150 PM...BERLIN
AROUND 200 PM...MARLTON LAKES AROUND 210 PM...ATCO AROUND 220 PM AND
SHAMONG AROUND 230 PM.
LAT...LON 3964 7471 3980 7520 3988 7517 3988 7515
3990 7513 3995 7514 3997 7512 3997 7511
3990 7460
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 9:47 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 18, 9:47 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 AM EDT TUE JUN 18 2013 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TODAY AND TONIGHT WITH WEAK LOW PRESSURE FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL THEN BUILD INTO THE NORTHEAST AND MID-ATLANTIC TOMORROW. THE CENTER OF THE HIGH WILL SHIFT OFFSHORE ON THURSDAY AND REMAIN IN PLACE THROUGH THE WEEKEND. A RETURN FLOW AROUND THE HIGH WILL BRING AN INCREASE IN HEAT AND HUMIDITY AND A THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... GRIDS ARE IN GOOD SHAPE THOUGH THERE IS A BIT MORE STRATUS ADVECTING INTO THE REGION THAN ORIGINALLY THOUGHT. THE 12Z KIAD SOUNDING SHOWS A WEAK INVERSION AROUND 400FT WITH DRIER AIR ABOVE IT WHILE KWAL SHOWS A MORE MOIST DOUBLE INVERSION. THE FIRST ONE IS SET UP AROUND 300FT AND THE SECOND IS AROUND 1500FT WHICH IS HELPING TO KEEP THE LOW-LEVEL MOISTURE TRAPPED AS IT SLOWLY SPREADS OUT. THE MAIN AREAS OF STRATUS THIS MORNING ARE FROM NORTHERN DELMARVA EAST INTO SOUTHERN NEW JERSEY AND THEN SOUTH IN THE VIRGINIA TIDEWATER REGION. ONCE WE WARM INTO THE MID-70S THIS INVERSION SHOULD BREAK AND THE LOW DECK SHOULD LIFT OR BEGIN TO SCATTER OUT A BIT. WE WILL CONTINUE TO SEE SCATTERED SHOWERS AND THUNDERSTORMS FORM DURING A BETTER PART OF THE DAY AS MORE MOISTURE SURGES INTO THE COLUMN. PWATS WILL INCREASE FROM WHERE IT WAS YDY ..TO ABOUT 1.6 OR 1.7 INCHES AND THAT WIND FIELDS ALOFT SHOULD DECREASE SO OTHER THAN A WET MICROBURST...SVR WIND DOESN'T SEEM TO BE A BIG PROBLEM. THERE MIGHT BE A STRONG MESOCYCLONE FOR A SHORT TIME LATE TODAY ALONG THE BOUNDARY THAT SEEMS TO EVOLVE RAPIDLY SOUTHWARD THROUGH SOUTHERN NEW JERSEY LATE TODAY. THE SHORT WAVE AT MID LVLS PASSING ACROSS THE DELMARVA THIS EVENING ALSO GENERATES A WEAK LOW PRESSURE SYSTEM AT 700MB WHICH MEANS SLOWER STEERING FLOW. NO FLASH FLOOD WATCH TODAY BUT CONCERN EXISTS FOR SLOW MOVING TORRENTIAL RAINS CAUSING A COUPLE OF STREAMS IN SE PA...NORTHERN DE AND OR S NJ TO RISE RAPIDLY INTO FLOOD, OR FFW FOR A COUPLE OF COUNTIES AS OCCURRED LAST EVENING IN KENT COUNTY MD. 1 HR FFG IS AS LOW AS .8 INCHES IN NE NJ. SO...WHILE ITS DIFFICULT TO BE SURE WHERE CONVECTION WILL BE MOST WIDESPREAD AND HEAVIEST...THE FCST HAS WORDING FOR THE POSSIBILITY HEAVY SHOWERS. THE TEMPS DEWS AND WINDS ARE 50 50 BLENDED NAM/GFS 00Z/18 MOS GUIDANCE. MAX TEMPS SHOULD BE IN THE 17-19Z TIME FRAME. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... CONVECTION MAY STILL BE QUITE ACTIVE THROUGH THE 10 PM TO MIDNIGHT TIME FRAME THEN GRADUALLY DIE OUT AS NLY FLOW DEVELOPS IN THE WAKE OF THE SOUTHWARD CFP AND ASSTD SFC LOW MOVING SEAWARD FROM E OF THE NJ/DE COASTS. STRATUS IS LIKELY FOR AT LEAST THE S PTN OF THE AREA AS MODELED IN 1000-950 MB RH FIELDS... AS WELL AS SREF PROBS OF CIGS BLO 1000 AND 3000 FT. THE LATTER CIGS MAY BE ARRIVING ON NE FLOW FROM LI TONIGHT. TIMING ARRIVAL AND CIG HT UNCERTAIN. GUIDANCE SUGGESTS MOSTLY E OF THE NJT THEN DOWN ACROSS SE DE. TEMPS/DEWS/WINDS ARE 50 50 BLENDED 00Z/18 NAM/GFS MOS GUIDANCE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE PERIOD BEGINS WITH THE DEPARTING COLD FRONT AND LOW. SURFACE HIGH PRESSURE BUILDS INTO THE REGION ON WEDNESDAY NIGHT WITH THE CENTER OF THE HIGH MOVING OFF THE COAST ON THURSDAY. A REINFORCING SHOT OF CANADIAN HIGH PRESSURE MOVES OFF THE COAST ON FRIDAY. HIGH PRESSURE REMAINS IN PLACE ON SATURDAY BEFORE GETTING COMPRESSED ON SUNDAY. A COLD FRONT WILL EITHER APPROACH OR DROP INTO THE REGION ON MONDAY. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ARE POPLESS. POPS GET BACK IN THE GRIDS STARTING ON FRIDAY ACROSS THE FAR NORTHWEST AND THAN SPREAD SOUTH AND EAST OVER THE WEEKEND IN THE PERSISTENT RETURN FLOW. BESIDES HELPING TO INCREASE POPS, THE RETURN FLOW AROUND THE OFFSHORE HIGH WILL ALSO BRING AN INCREASE IN HEAT AND HUMIDITY. TEMPERATURES WILL START OFF A LITTLE BELOW NORMAL IN THE EXTENDED AND CLIMB TO THE ABOVE NORMAL RANGE SATURDAY OR SUNDAY. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...PATCHES OF IFR/MVFR CIGS THIS MORNING WHICH SHOULD LIFT TO VFR OVER THE NEXT HOUR OR TWO. SLOW MOVING SHOWERS AND TSTMS WITH THEIR TORRENTIAL RAINS AND POSSIBLY N-NW G30-35 KT THIS AFTN MAY PRODUCE LOCAL IFR/MVFR RESTRICTIONS...AGAIN. TIMING AND INTENSITY OF CONVECTION AT ANY TAF LOCATION IS UNCERTAIN AND THEREFORE THUNDER IS NOT CONFIDENTLY DEFINED IN THE 12Z TAFS. LIGHT WIND BECOMING SSW FOR A TIME MIDDAY AT 10-15 KT THEN SHIFTING N LATE. TONIGHT...LEFTOVER IFR CONDS IN HEAVY SHOWERS AND TSTMS BECOMING IFR CONDS IN ST/FOG LATE. N WIND BECOMING NNE 10-15 KT LATE. OUTLOOK... WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE VFR. WEDNESDAY NIGHT THROUGH SATURDAY...VFR EXCEPT IN MORNING FOG/HAZE OR SHOWERS/THUNDERSTORMS. && .MARINE... SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS THROUGH MOST OF TONIGHT BUT SCA CONDITIONS MAY DEVELOP ALONG PORTIONS OF OUR COASTS AFTER MIDNIGHT. THE CWF WORDING HAS 3 TO 5 FT SEAS AND NO SCA ATTM BUT THE POTENTIAL EXISTS FOR 5 FOOTERS LATE AND POSSIBLY NE WIND GUSTS TO 22 KT LATE THIS COMING TUE NIGHT. OUTLOOK... A SHORT PERIOD SMALL CRAFT ADVISORY MAY BE NEEDED EARLY WEDNESDAY BEHIND THE DEPARTING COLD FRONT. OUTSIDE OF THIS, NO HEADLINES ARE EXPECTED THROUGH SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KRUZDLO NEAR TERM...DRAG/HEAVENER SHORT TERM...DRAG LONG TERM...KRUZDLO AVIATION...DRAG/KRUZDLO MARINE...DRAG/KRUZDLO
Hazardous weather outlook, Jun 18, 4:06 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT TUE JUN 18 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-190815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 406 AM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING COLD FRONT WILL TRIGGER ISOLATED STRONG THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO OCCUR. FAST RESPONDING CREEKS AND STREAMS COULD ALSO SEE QUICK RISES IN THE HEAVY DOWNPOURS. STRONG GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-190815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 406 AM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING COLD FRONT WILL TRIGGER SOME STRONG THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO OCCUR. STRONG GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 10:30 AM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT TUE JUN 18 2013
PAZ071-103-104-106-181530-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-PHILADELPHIA PA-
WESTERN MONTGOMERY PA-
1030 AM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY...
PHILADELPHIA AND SOUTH CENTRAL BUCKS COUNTIES...
AT 1026 AM EDT...A STRONG THUNDERSTORM WAS NEAR EAGLEVILLE...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR NORTH WALES AROUND 1040 AM...AMBLER AROUND 1050 AM...MAPLE GLEN
AROUND 1100 AM...WARMINSTER HEIGHTS AROUND 1110 AM AND FEASTERVILLE
AROUND 1120 AM.
BRIEF HEAVY DOWNPOURS CAN ALSO BE EXPECTED WITH THIS
STORM...RESULTING IN PONDING OF WATER ON ROADWAYS AND IN AREAS OF
POOR DRAINAGE.
LAT...LON 4028 7525 4026 7521 4029 7519 4031 7497
4007 7489 4006 7498 4002 7501 3997 7512
3988 7515 3987 7525 3994 7524 3997 7528
4001 7521 4006 7526 4006 7540 4009 7542
4009 7545 4012 7546 4015 7553 4024 7560
FORECASTER:JJMLocal storm report, Jun 18, 10:49 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 AM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG UPPER DEERFIELD TWP 39.48N 75.21W
06/17/2013 CUMBERLAND NJ EMERGENCY MNGR
A FEW TREES DOWN THROUGHOUT THE TWP.
&&
EVENT NUMBER PHI1300137
GAINESSpecial weather statement, Jun 18, 1:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT TUE JUN 18 2013
NJZ017>019-022-027-181830-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
128 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...CENTRAL BURLINGTON...
NORTH CENTRAL ATLANTIC AND NORTH CENTRAL GLOUCESTER COUNTIES...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARRINGTON...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR SOMERDALE AROUND 140 PM...GIBBSBORO AROUND 150 PM...BERLIN
AROUND 200 PM...MARLTON LAKES AROUND 210 PM...ATCO AROUND 220 PM AND
SHAMONG AROUND 230 PM.
LAT...LON 3964 7471 3980 7520 3988 7517 3988 7515
3990 7513 3995 7514 3997 7512 3997 7511
3990 7460
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:16 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 119 min |
| Jun 17, 8:28 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 107 min |
| Jun 17, 9:20 PM EDT | Areal Flood Advisory | PHI | Cumberland | 3 hr |
| Jun 17, 9:51 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 114 min |
| Jun 18, 12:14 PM EDT | Areal Flood Advisory | PHI | Mercer | 3 hr |
| Jun 18, 12:25 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Monmouth, Ocean | 50 min |
| Jun 18, 1:10 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 65 min |
| Jun 18, 1:32 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 18, 1:39 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 81 min |
| Jun 18, 1:53 PM EDT | Special Weather Statement | PHI | Salem | 82 min |
| Jun 18, 2:10 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 3 hr |
| Jun 18, 3:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 18, 3:19 PM EDT | Special Weather Statement | PHI | Atlantic | 71 min |
| Jun 18, 3:42 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jun 18, 3:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 3 hr |
| Jun 18, 3:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 18, 4:44 PM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Jun 18, 4:45 PM EDT | Special Weather Statement | PHI | Morris | 75 min |
| Jun 18, 4:52 PM EDT | Special Weather Statement | PHI | Morris, Warren | 53 min |
| Jun 18, 5:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Somerset | 4 hr |
| Jun 18, 10:30 AM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 60 min |
| Jun 18, 12:51 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 3 hr |
| Jun 18, 2:53 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Jun 18, 5:18 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jun 18, 2:29 PM EDT | Flash Flood Warning | PHI | Kent, New Castle, Sussex | 3 hr |
| Jun 18, 4:08 PM EDT | River Flood Warning | PHI | New Castle | 2 hr |
| Jun 18, 4:20 PM EDT | Special Weather Statement | PHI | Sussex | 70 min |
| Jun 18, 4:23 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 17, 9:37 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 6 hr |
| Jun 17, 10:12 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jun 17, 10:40 PM EDT | Special Weather Statement | PHI | Queen Anne's | 50 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.